# SDR ASAA0842527

- Difficulty date: January 10, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435281
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD T/E FLAP LWR SURFACE CLUSTER OF DENTS 2 INCHES TO 22 INCHES FROM INBOARD END AND 1 2" TO 8" FROM T/E.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, PREPARED AREA AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
